# SDR DALA2023051003671

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 69,309 hours, 32,218 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 L1 DOOR DIFFICULT TO CLOSE. CORRECTIVE ACTION: REPLACED UPPER HINGE AND BEARING ASSY PER A320 SRM 51-71-11. RIG AND OPS CHECK GOOD. (9956992)
